# SDR ASOA20141210098

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 31,634 hours, 17,909 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00154
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 27,961 hours, 16,066 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED AT 36000 FT ERRATIC CABIN ALTITUDE OF 8100 FT AND CLIMBING.  WENT AMBER AND WENT UP TO 8800FT.  WENT TO MANUAL MODE AND WASN'T ABLE TO CONTROL IT BACK TO WITHIN TOLLERANCES.  EMERGENCY DESCENT TO 10000 FT THE CREW ALSO REPORTED SECTION OF MAIN CABIN DOOR SEAL WAS MISSING.  MAINTENANCE REPLACED THE AUTO PRESSURIZATION CONTROLLER AND REPAIRED MAIN CABIN DOOR SEAL. OPS CHECKED GOOD.
